Title: Error expansions for multidimensional trapezoidal rules with Sidi transformations
Authors: Verlinden, Pierre ×
Potts, D.M
Lyness, J.N #
Issue Date: 1997
Publisher: Baltzer, Bussum
Series Title: Numerical Algorithms vol:16 pages:321-347
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science